Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 52, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Aug 4, 2012, 3:46 PM EDT. It took effect at Aug 5, 2012, 10:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2012, 3:46 PM EDT (19:46 UTC)
- In effect from
- Aug 5, 2012, 10:00 AM EDT
- Expired
- Aug 6, 2012, 4:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
633 WHUS71 KCLE 041946 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT SAT AUG 4 2012 LEZ142>149-050400- /O.NEW.KCLE.SC.Y.0052.120805T1400Z-120806T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EDT SAT AUG 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT MONDAY. * WINDS AND WAVES: A STRONG COLD FRONT WILL SWEEP ACROSS LAKE ERIE AND THE SATE OF OHIO ON SUNDAY. THIS WILL CAUSE WINDS AND WAVES TO INCREASE IN REACHING SMALL CRAFT ADVISORY CRITERIA. SOUTHWEST WINDS WILL BECOME NORTHWEST ON SUNDAY AND INCREASE TO 15 TO 25 KNOTS WITH GUSTS. WAVES 2 TO 4 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
640 WHUS71 KCLE 050136 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 PM EDT SAT AUG 4 2012 LEZ142>149-050945- /O.CON.KCLE.SC.Y.0052.120805T1400Z-120806T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 936 PM EDT SAT AUG 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT MONDAY. * WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS AND THEN TURN SOUTHWEST. WAVES WILL BUILD TO 3 TO 6 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
970 WHUS71 KCLE 050821 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 421 AM EDT SUN AUG 5 2012 LEZ142>149-051630- /O.CON.KCLE.SC.Y.0052.120805T1400Z-120806T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 421 AM EDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT MONDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 20 KNOTS WILL SHIFT TO THE WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
887 WHUS71 KCLE 051406 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EDT SUN AUG 5 2012 LEZ142>149-052215- /O.CON.KCLE.SC.Y.0052.000000T0000Z-120806T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1006 AM EDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL SHIFT TO THE WEST THIS AFTERNOON...THEN TO THE NORTH OVERNIGHT. WAVES WILL BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
313 WHUS71 KCLE 052000 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 PM EDT SUN AUG 5 2012 LEZ142>149-060400- /O.CON.KCLE.SC.Y.0052.000000T0000Z-120806T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 PM EDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS AND WAVES: WINDS WILL BECOME WESTERLY WITH GUSTS TO 25 KNOTS THIS EVENING THEN SHIFT TO THE NORTH OVERNIGHT. WAVES WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
142 WHUS71 KCLE 060224 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 PM EDT SUN AUG 5 2012 LEZ142>149-060800- /O.CON.KCLE.SC.Y.0052.000000T0000Z-120806T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 PM EDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS AND WAVES: WEST WINDS WILL BECOME NORTHERLY WITH GUSTS TO 25 KNOTS THIS EVENING. WAVES WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 4, 1:36 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 4, 1:36 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 136 PM EDT SAT AUG 4 2012 .SYNOPSIS... SOUTHERLY FLOW AND INCREASING HUMIDITY WILL SPREAD ACROSS THE AREA TODAY AHEAD OF A COLD FRONT. THE COLD FRONT WILL MOVE ACROSS THE AREA ON SUNDAY. HIGH PRESSURE WILL BUILD INTO THE AREA FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SURGE OF HIGHER THETA-E IS WORKING ITS WAY NORTHWARD ACROSS NORTH CENTRAL OHIO. A FEW SHOWERS WILL OCCUR FROM AROUND FINDLAY TO MARION TO UPPER SANDUSKY AND BUCYRUS EARLY THIS AFTERNOON. ADDITIONAL SHOWERS AND STORMS WILL LIKELY POP UP AROUND THE PERIPHERY OF THIS SURGE OF MOISTURE ALTHOUGH THE COVERAGE MAY NOT BE EXTENESIVE AS THE MIXING AND ENTRAINMENT INCREASES THIS AFTERNOON. WILL HAVE A CHANCE (25-40 POP) ACROSS MUCH OF NORTH CENTRAL AND NORTHEAST OHIO. TRIMMED AFTERNOON TEMPERATURES BACK A DEGREE OR TWO WHERE IT WILL BE CLOUDIER... OTHERWISE VERY WARM WITH HIGHS FROM THE UPPER 80S TO LOWER 90S. DEWPOINTS HAVE COME UP TOO SO IT WILL BE NOTICEABLY MORE HUMID THAN YESTERDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... EXPECTING ANY SHRA/TSRA THAT DOES DEVELOP THIS AFTERNOON TO DISSIPATE BY EARLY TONIGHT. THE FOCUS WILL THEN TURN TO THE APPROACHING COLD FRONT THAT WILL ENTER THE WESTERN PORTIONS OF THE FORECAST AREA DURING THE SECOND HALF OF TONIGHT. GFS A BIT QUICKER THAN THE NAM WITH THE FRONT WITH SHRA/TS INTO WESTERN AREAS BY AROUND 06Z. NAM...SREF AND 00Z ECMWF BRING FRONT INTO THE FORECAST AREA CLOSER TO 10-12Z. INCREASE TO LIKELY POPS ACROSS THE WEST DURING THE SECOND HALF OF THE NIGHT WITH CHC BY DAYBREAK FOR THE EAST FOR ANY POSSIBLE SHRA/TS THAT DEVELOPS AHEAD OF THE FRONT. TEMPS WILL BE MILD TONIGHT WITH LOWS LIKELY NOT DROPPING BELOW 70 FOR MOST OF THE AREA AND DPTS ALSO CLOSE TO 70. FRONT CONTINUES PUSHING EAST ACROSS THE AREA SUNDAY. TIMING WILL BE THE ISSUE WITH THE FRONT AS THE EASTERN AREAS MAY HAVE THE BEST POTENTIAL FOR SVR FOR NOW WITH THE FRONT NOT CROSSING THE EASTERN HALF OF THE AREA UNTIL MIDDAY-AFTERNOON HOURS ON SUNDAY. FRONT MOVES EAST OF THE AREA SUNDAY NIGHT WITH DRYING BUILDING IN FROM WEST TO EAST...ALONG WITH A NOTICEABLE CHANGE OF AIRMASS. HIGH PRESSURE WILL BUILD IN FROM THE PLAINS BY MONDAY MORNING. EARLY NEXT WEEK WILL BE QUIET WITH HIGH PRESSURE IN PLACE THROUGH TUESDAY NIGHT. TEMPERATURES WILL BE NEAR SEASONABLE READINGS. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... THE OVERALL PATTERN FOR THE EXTENDED WILL BE A TROUGH OVER THE CENTRAL GREAT LAKES. SEVERAL PIECES OF ENERGY WILL MOVE THROUGH THIS FLOW WITH REINFORCING SURGES OF COOLER AIR IN THE WAKE OF EACH. THE FIRST WEAK FRONT MAY ARRIVE ON WEDNESDAY WITH A STRONGER FRONT EXPECTED FOR FRIDAY. WHILE THERE MAY BE A FEW THUNDERSTORMS WITH THE WEAKENING FRONT ON WEDNESDAY THE BEST CHANCES OF RAIN APPEAR TO BE ON FRIDAY. WEDNESDAY WILL LIKELY BE THE WARMEST DAY OF THE EXTENDED WITH MOST LOCATIONS INTO THE MIDDLE 80S. HIGHS BY FRIDAY INTO SATURDAY MAY STRUGGLE TO GET OUT OF THE 70S. HOWEVER THIS WILL ALL HINGE ON THE AMOUNT OF CLOUD COVER OVER THE REGION. IN ANY CASE WE WILL SEE NEAR TO SLIGHTLY BELOW AVERAGE HIGHS FOR THE END OF THE WEEK. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... MOISTURE VALUES WILL CONTINUE TO INCREASE THIS AFTERNOON AS THE SOUTHERLY FLOW INCREASES IN ADVANCE OF AN APPROACHING COLD FRONT SLATED TO SWEEP ACROSS OHIO SUNDAY AFTERNOON. DUE TO THE INCREASED MOISTURE ESPECIALLY KMFD AND SOUTH THERE MAY BE A FEW SHOWERS/THUNDERSTORMS THAT COULD CLIP THAT AREA. FOR TONIGHT LOOK FOR A BETTER CHANCE OF THUNDERSTORMS...PROBABLY AFTER 06Z. THESE THUNDERSTORMS WILL LIKELY DEVELOP OVER MICHIGAN SOUTHWARD INTO ILLINOIS AND COULD BRING SOME GUSTY WINDS. .OUTLOOK...NON VFR SUNDAY IN SHOWERS/THUNDERSTORMS. && .MARINE... SOUTHERLY WINDS WILL INCREASE TODAY AND WILL BECOME A BIT GUSTY DURING THE AFTERNOON INTO THE OVERNIGHT. WAVES WILL BUILD MOST ACROSS THE OPEN WATERS INTO THE CANADIAN NEARSHORE. AS A COLD FRONT MOVES ONTO THE LAKE OF SUNDAY EXPECT SOUTHWEST WINDS TO INCREASE...ESPECIALLY WITH ANY THUNDERSTORMS. WINDS WILL THEN SHIFT AROUND TO THE WEST AND NORTHWEST IN THE WAKE OF THE FRONT FOR SUNDAY EVENING AND CONTINUE INTO THE OVERNIGHT. WINDS WILL BE NEAR CRITERIA FOR A SMALL CRAFT ADVISORY. THIS WEST TO NW FLOW WILL PRODUCE A LONGER FETCH SO WAVES WILL DEFINITELY BUILD TO SMALL CRAFT CRITERIA SUNDAY AFTERNOON INTO THE EVENING AND CONTINUE ON THE EASTERN HALF OF THE LAKE INTO MONDAY MORNING. HIGH PRESSURE WILL BUILD SOUTHEAST ON MONDAY WITH NORTHERLY WINDS SHIFTING TO WEST AND SOUTHWEST BY TUESDAY. THE NEXT WEAK COLD FRONT MAY ARRIVE ON WEDNESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...ABE LONG TERM...MULLEN AVIATION...BC MARINE...MULLEN
Hazardous weather outlook, Aug 4, 5:13 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 513 AM EDT SAT AUG 4 2012 OHZ003-006>009-017>019-027-028-036-050915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- 513 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS AFTER MIDNIGHT SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH SUNDAY MORNING. AGAIN...THE MAIN THREATS WILL BE DAMAGING WINDS. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH BY EARLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089- PAZ001>003-050915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 513 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CONVECTIVE OUTFLOW BOUNDARIES AND A COLD FRONT WILL DRIFT ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA ON SUNDAY. THIS WILL ALLOW FOR THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH THE FRONT NEAR THE AREA SUNDAY MORNING...ANY CHANGES IN TIMING OF THE FRONT LOCATION SUNDAY MORNING WILL IMPACT THE SEVERE WEATHER POTENTIAL IN THE AREA THROUGH THE REMAINDER OF THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-050915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 513 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS AFTER MIDNIGHT SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH SUNDAY MORNING. AGAIN...THE MAIN THREATS WILL BE DAMAGING WINDS. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH BY EARLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:15 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 75 min |
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.